# SDR ASOA20160229012

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,515 hours, 20,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, COCKPIT LT FRAME 10 IS CRACKED.  R & R COCKPIT LT FRAME 10 UNDER DV WINDOW IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
